| Catalog Number |
SSM-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "capsular contracture baker grade iii-iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: capsular contracture baker grade iii-iv.
Event or Problem Description
Healthcare professional reported via the national breast implant registry (nbir) manufacturer registry specific data report (mrsdr) "capsular contracture baker grade iii-iv".This record is for the left side.Device was explanted.